I have bin on 50 mg for 5 months now. I am very screed as I am on zoloft and have bruses on my legs and arm it's giving me anxiety as I think it's dangerous or that's it is life threatening pleas if some one can help me... I was put on zoloft for postnatal depression after having my baby girl and it's has bin working well but the bruising is worrying my wert much...
On zoloft and so afraid as I have bruises on my legs and arms - any advice?
- 5 Sep 2011 by Iawood
- 7 September 2011
- zoloft, anxiety, panic disorder, postpartum depression, generalized anxiety disorder, anxiety and stress
Added 9 Sep 2011:
Hi I have now spoken to my Dr and to the drug poisen line and what I am experiencing is a reaction to the medication zoloft it's well recorded that som antidepressant can cours symptoms like brusing dizziness stomach problems ex the medication interferes whit the blood platelets and acts like blood thinning like typ aspirin or other blood thinning medications my dr. Did say it's important to not take aspirin or other medication interfere whit zoloft. I hope this info can be to any one help if some 1 have experience this as well. I am now swapping medication to cipramil that has workt well befor for me. My dr mentioned as well that sticking to the brand name is better than generic brands as many has complains has bin reported. Cheers
The bruising is a serious side effect of the Zoloft and needs to be reported to the doctor right away. I wouldn't panic about this, but you need to have this condition addressed as soon as possible.
lawood, I sent in a comment about your question but it is not appearing in the format??? I will try again. Do not be afraid. I worked as a psychiatric nurse for 16 years at a community health center and administered medications to the patients. None of our patents on Zoloft never reported having bruises while taking Zoloft. Do you have a medical condition or are you taking any other medications that may be causing this to happen? This is a medical concern and you really need to see your doctor so that he can make a diagnosis and provide the proper treatment. I do not think that your life is in danger but you really need to contact your doctor as soon as possible. Are you having any other symptoms? If you are still experiencing anxiety, which sounds like you are, you should tell your doctor. You may need another medication to help control the symptoms. So take care of yourself and the new little precious one.
Let me know how you are doing. Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 May 2013 • 6 answers
Updated 22 Jun 2013 • 4 answers
Updated 1 Jul 2018 • 3 answers
Updated 23 Jul 2016 • 4 answers
Updated 8 Jul 2018 • 5 answers